# SDR SWAA2025032699647

- Difficulty date: February 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FASTENER HOLE FOUND AT RH BS639 STUB BEAM STRAP; AFT LOWER HOLE; O/B TITANIUM LAYER; PROPAGATING IN THE AFT DIRECTION.<[01] 'REFER TO EA 25-153-00450 WHICH IS ATTACHED TO FAULT TTG8Q00YVL59.';[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.;[03] TASK CARD COMPLETED.
